# SDR IPXA12M71772

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, WHEN PACKS CAME ON, RECEIVED BRIEF SMOKE & FUMES IN COCKPIT.  TURNED PACKS TO ECON OFF AND SMOKE WENT AWAY IMMEDIATELY.  FUMES DISIPATED IN 20 MINS.     CHECKED COALESCER BAGS IAW AMM 21-54-05-2. FOUND BAGS CLEAN.  NO DEBRIS OR OTHER ABNORMALS FOUND.  ACFT OK TO CONTINUE.
